IndexAuthor

Number of items: 3.

Brauer, Uwe and Karp, Lavi (2007) Local existence of classical solutions for the Einstein–Euler system using weighted Sobolev spaces of fractional order. Comptes Rendus Mathematique, 345 (1). pp. 49-54. ISSN 1631-073X

Brauer, Uwe and Karp, Lavi (2011) Well-posedness of the Einstein-Euler system in asymptotically flat spacetimes: The constraint equations. Journal of Differential Equations , 251 (6). pp. 1428-1446. ISSN 0022-0396

Brauer, Uwe and Karp, Lavi (2011) Well-posedness of the Einstein-Euler system in asymptotically flat spacetimes: the constraint equations. Journal of Differential Equations, 251 (6). pp. 1428-1446. ISSN 0022-0396

This list was generated on Tue Sep 21 03:09:03 2021 CEST.